# SDR DALA2023062905214

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION FLOOR BEAM -Y765 BTW FR66 TO FR70 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 BTW FR66 TO FR70 IN PASSENGER CABIN AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (2839296)
